[1] ALEXANDER R.:
Density and multiplicative structure of sets of integers. Acta Arith. 12 (1967), 321-332.
MR 0211979
[2] BACHRATÁ K.:
The maximal ideals of $C(0,1)$. Práce a Štúdie V.Š. Dopravу a Spojov v Žiline, Sér. Mat.-Fуz. 8 (1992), 5-7.
MR 1291582
[3] BROWN Т. С.-FREEDMAN A. R.:
The uniform density of sets of integers and Fermat's Last Theorem. С. R. Math. Acad. Sci. Soc. R. Сan. 12 (1990), 1-9.
Zbl 0701.11011
[4] BUСK R. С.:
The measure theoretic approach to density. Amer. J. Math. 68 (1946), 560 580.
MR 0018196
[5] BUСK R. С.:
Generalized asymptotic density. Amer. J. Math. 75 (1953), 335-346.
MR 0054000
[6] СARLSON S.:
Cauchy sequences and function rings. Amer. Math. Monthlу 88 (1981), 700-701.
MR 1539796
[7] ČERVEŇANSKÝ J.: Statistical convergence and statistical continuity. Zb. Ved. Prác MtF SТU 6 (1998), 207-212.
[8] СONNOR J. S.:
The statistical and strong p-Cesàro convergence of sequences. Analуsis (Munich) 8 (1988), 47-63.
MR 0954458
[9] СONNOR J. S.:
Two valued measures and summability. Analуsis (Munich) 10 (1990), 373-385.
MR 1085803
[10] СONNOR J. S.-KLINE J.:
On statistical limit points and the consistency of statistical convergence. J. Math. Anal. Appl. 197 (1996), 392-399.
MR 1372186
[11] FASТ H.:
Sur la convergence statistique. Соllоq. Math. 2 (1951), 241-244.
MR 0048548
[12] FREEDMAN A. R.-SEMBER J. J.:
Densities and summability. Pacific J. Math. 95 (1981), 293-305.
MR 0632187 |
Zbl 0504.40002
[13] FRIDY J. A.:
On statistical convergence. Analуsis (Munich) 5 (1985), 301-313.
Zbl 0588.40001
[15] FRIDY J. A.-ORHAN, С :
Statistical limit superior and limit inferior. Prоc. Amer. Math.Sоc. 125 (1997), 3625-3631.
MR 1416085 |
Zbl 0883.40003
[16] GILLMAN L.-JERISON M.:
Rings of Continuous Functions. Van Nоstrand, Princetоn, 1950.
MR 0116199
[17] KOSТYRKO P.-MAČAJ M.-ŠALÁТ Т.-SТRAUСH O.: On statistical limit points. Prоc. Amer. Math. Sоc. 129 (2001), 2647-2654.
[18] KOSТYRKO P.-ŠALÁТ Т.-WILСZYŃSKI W.: $\Cal I$-convergence, Real Anal. Exchange 26 (2000-2001). 669-686.
[19] KURAТOWSKI С.: Topologie I. PWN, Warszawa, 1958.
[20] MAHARAM D.:
Finitely additive measures on the integers. Sankhуä Ser. A 38 (1976), 44-54.
MR 0473132 |
Zbl 0383.60008
[21] MAČAJ M.-MIŠÍK L.-ŠALÁТ Т.-ТOMANOVÁ J.:
On a class of densities of sets of positive integers. Acta Math. Univ. Соmenian. (N.S.) 72 (2003), 213-221.
MR 2040266 |
Zbl 1087.11006
[22] MAZUR K.:
$F_\sigma$-ideals and and $\omega_1\omega_1^\ast$ -gaps in the Boolean algebras $P(\omega)/I$. Fund. Math. 138 (1991), 103-111.
MR 1124539
[23] MIKUSIŃSKI P.:
Axiomatic theory of convergence. Pr. Nauk. Uniw. ŚI. Katow. 12 (1982), 13-21. (Polish)
MR 0663359 |
Zbl 0508.40003
[24] MILLER H. I.:
A measure theoretical subsequence characterization of statistical convergence. Trans. Amer. Math. Soc. 347 (1995), 1811-1819.
MR 1260176 |
Zbl 0830.40002
[25] NAGATA J.:
Modern General Topology. Noth-Holland Publ. Comp., Amsterdam-London, 1974.
MR 0474164
[26] NEUBRUN T.-SMÍTAL J.-ŠALÁT T.:
On the structure of the space $M(0, 1)$. Rev. Roumaine Math. Pures Appl. 13 (1968), 377-386.
MR 0234275
[27] NURAY F.-RUCKLE W. H.:
Generalized statistical convergence and convergence free spaces. J. Math. Anal. Appl. 245 (2000), 513-527.
MR 1758553 |
Zbl 0955.40001
[28] OLEVSKII V.:
A note on the Banach-Steinhaus theorem. Real Anal. Exchange 17 (1991-1992), 399-401.
MR 1147379
[29] OSTMANN H. H.:
Additive Zahlentheorie I. Springer-Verlag, Berlin-Gottingen-Heidelberg, 1956.
MR 0098721 |
Zbl 0072.03101
[30] PETERSEN G. M.:
Regular Matrix Transformations. Mc Graw-Hill, London-New York-Toronto-Sydney, 1966.
MR 0225045 |
Zbl 0159.35401
[31] POWELL B. J.-ŠALÁT T.:
Convergene of subseries of the harmonic series and asymptotic densities of sets of positive integers. Publ. Inst. Math. (Beograd) (N.S.) 50(64) (1991), 60-70.
MR 1252159
[32] ŠALÁT T.:
On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139-150.
MR 0587239 |
Zbl 0437.40003
[33] ŠALÁT T.-TIJDEMAN R.:
Asymptotic densities of sets of positive integers. Math. Slovaca 33 (1983), 199-207.
MR 0699090 |
Zbl 0516.10052
[34] ŠALÁT T.-TIJDEMAN R.:
On density measures of sets of positive integers. In: Topics in Classical Number Theory. Colloq. Math. Soc. Janos Bolyai 34, Budapest, 1981, pp. 1445-1457.
MR 0781191
[35] ŠALÁT T.-TOMANOVA J.:
On the product of divisors of a positive integer. Math. Slovaca 52 (2002), 271-287.
MR 1936333 |
Zbl 1005.11002
[36] SCHINZEL A.-ŠALÁT T.:
Remarks on maximum and minimum exponents in factoring. Math. Slovaca 44 (1994), 505-514.
MR 1338424 |
Zbl 0821.11004
[37] SCHOENBERG I. J.:
The integrability of certain functions and related summability methods. Amer. Math. Monthly 66 (1959), 361-375.
MR 0104946 |
Zbl 0089.04002
[38] THOMSON B. S.:
Real Functions. Springer-Verlag, Berlin-Gottingen-Heidelberg-New York-Tokyo, 1985.
MR 0818744 |
Zbl 0581.26001